# SDR CA010917001

- Difficulty date: September 13, 2001
- Submitted: September 21, 2001
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 2,469 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2434 · DC Generator-Alternator
- Part: Brushes
- Part number: HEDCR132200
- Condition: Worn
- Location: Generator
- Part time: 3,296 hours
- Component: Dc Generator, Bosch, 5243212158
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: K

## Discrepancy

(CAN) THE NR 2 GENERATOR CAUTION LIGHT ILLUMINATED ON CAWS PANEL. EIS INDICATED THAT NR 2 GENERATOR HAD COME OFF LINE.THE PILOT THEN RE-SELECTED GENERATOR SWITCH TO ON POS,&HAD SAME SEQUENCE OF EVENTS OCCUR AGAIN. NR 2 GENERATOR WE AS LEFT OFF LINE FOR REMAINDER OF FLT. GENERATOR BRUSHES WERE REMOVED, & INSPECTED BY MAINTENACE STAFF.  BRUSHES WERE FOUND TO HAVE WORN BEYOND SERVICEABLE LIMITS.  ONE BRUSH WORN TO POINT WERE CONTACT NOT OCCURRING WITH ARMATURE:THE GENERATOR PREVIOUS INSTALLATION ON A/C REMOVED DUE TO (4) PREMATURE FAILURES OF BRUSH ASSY.THE CURRENT GENERATOR INSTALLED AS "NEW".  IS 1ST SET OF BRUSHES TO FAIL ON INSTALLED GENERATOR. MAINTENANCE STAFF HAS NOW IMPLEMENTED.
